On the wave functions and electron terms of a molecular hydrogen ion
Doklady Akademii Nauk, Tome 157 (1964) no. 5, pp. 1092-1095
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_157_5_a21,
author = {A. A. Ovchinnikov and A. D. Sukhanov},
title = {On the wave functions and electron terms of a molecular hydrogen ion},
journal = {Doklady Akademii Nauk},
pages = {1092--1095},
year = {1964},
volume = {157},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_157_5_a21/}
}
A. A. Ovchinnikov; A. D. Sukhanov. On the wave functions and electron terms of a molecular hydrogen ion. Doklady Akademii Nauk, Tome 157 (1964) no. 5, pp. 1092-1095. http://geodesic.mathdoc.fr/item/DAN_1964_157_5_a21/